# SDR SIMA200618404

- Difficulty date: July 1, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Defective
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3812 - LANDING GEAR WILL NOT EXTEND BY NORMAL LANDING GEAR LEVER.  DUPLICATED PROBLEM WITH AIRCRAFT ON JACKS.  REPLACED LANDING GEAR CONTROL LEVER.  PERFORMED GEAR SWING.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
